# SDR 2001FA0000419

- Difficulty date: August 20, 2001
- Submitted: October 25, 2001
- Operation: General aviation
- Make and model: Boeing 737
- System (JASC): 3240 · Landing Gear Brake System
- Part: Housing
- Part number: 511531
- Condition: Cracked
- Location: Shuttle Valve
- Component: Shuttle Valve, Pneudraulics
- Component part number: 5059
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED INSIDE THE MOUNTING BOLT HOLE.  FATIGUE, DEFECT IN THE CASTING OF THE HOUSING AND/OR OVER TORQUE OF BOLT ON INSTALLATION.
